# SDR 98ZZZX813

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38473
- Make and model: Beech 200BEECH
- Aircraft serial: BB842
- System (JASC): 2210 · Autopilot System
- Part: Circuit Board
- Part number: 1015000385
- Condition: Mismanufactured
- Location: Autotrim
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FACTORY NEW REPLACEMENT AUTOTRIM RELAY ASSEMBLY (PC BOARD) CAUSES MANUAL AND AUTOTRIM TO RUN BACKWARDS.  ALSO, HAS INCORRECT GENDER FASTENERS.  CAME WITH FEMALE FASTENERS, SHOULD HAVE MALE.
